Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

Dizziness, heart patient, on Tazloc, Shelcal, IU Warfarin and Prolomat. Any further checkup

Hello Doctor,
My name is Faisal Wahid from China. I am seeking advice for my mother who is a heart patient and survived after replacing 2 valves, it’s been 3 years after operation, she is doing very well and continue with her daily tables of Tazloc 40 mg, Shelcal: 500 mg, IU Warfarin: 2 mg and Prolomat 25 mg.
Off late we noticed that she feels dizzy when she sees any fast moving object and now even when she is in sleep. Can you please look in to this and advise what is wrong, or any checkup should be done or any changes in the dosage.
Thanks,
Faisal
Asked On : Thu, 17 Oct 2013
Answers:  2 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Topics
General & Family Physician 's  Response
Hi, your mother had problem with her heart and got relieved, now she is getting giddyness, it has nothing to do with the heart problem, it is a matter of body stability matter and it is maintained by the internal ear.
If some problem or infection is there in the internal ear one can have such problem.Any how have a check of her B.P.if it is in limits it is O.K.
I advise you to consult an E.N.T.surgeon for diagnosis and treatment. Thank you.
Answered: Thu, 17 Oct 2013
I find this answer helpful
Pediatrician Dr. Varanasi Pundarikaksha's  Response
It may be due to Labyrynthitis and use Beta-histine or cinnarizine to get relief.The duration of the use of medicine may be for 2-3 weeks and then gradually tapered in one week.
Answered: Thu, 17 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor